# SDR AALA20071751

- Difficulty date: September 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Inoperative
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT T1582/15SEP - LEADING EDGE SLATS WOULD NOT EXTEND ON LANDING.  AIRCRAFT DECLARED AN ALERT NUMBER 8.  LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE LEADING EDGE SLAT JACKSCREW TRANSMISSION ON RIGHT WING, NUMBER ONE, TWO, THREE, AND FIVE LEADING EDGE SLAT JACKSCREW LEFT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
